Geometriae Dedicata

, Volume 39, Issue 3, pp 321–338

Fine structure of reductive pseudo-Kählerian spaces

  • Josef Dorfmeister
  • Zhuang-Dan Guan
Article

DOI: 10.1007/BF00150759

Cite this article as:
Dorfmeister, J. & Guan, ZD. Geom Dedicata (1991) 39: 321. doi:10.1007/BF00150759

Abstract

We continue the investigation of homogeneous pseudo-Kählerian manifolds (M, θ) admitting a reductive transitive group G of automorphisms. We give a detailed description of the pseudo-Kähler algebras associated with M, θ and G.

Copyright information

© Kluwer Academic Publishers 1991

Authors and Affiliations

  • Josef Dorfmeister
    • 1
  • Zhuang-Dan Guan
    • 2
  1. 1.Department of MathematicsUniversity of KansasLawrenceU.S.A.
  2. 2.Department of Mathematics, Hill CenterRutgers UniversityNew BrunswickU.S.A.